Translator Disclaimer
2008 Instantaneous support shrinking phenomenon in the case of fast diffusion for a doubly nonlinear parabolic equation with absorption
S. P. Degtyarev
Adv. Differential Equations 13(11-12): 1031-1050 (2008).

Abstract

We study the instantaneous support shrinking phenomenon for a doubly nonlinear parabolic equation in the fast diffusion case. The initial data of the Cauchy problem are locally finite Radon measures. We obtain for nonnegative solutions necessary and sufficient condition for instantaneous support shrinking phenomenon in terms of local behavior of the initial data. In the same terms we express sharp with respect to rate bilateral estimates for the size of the support.

Citation

Download Citation

S. P. Degtyarev. "Instantaneous support shrinking phenomenon in the case of fast diffusion for a doubly nonlinear parabolic equation with absorption." Adv. Differential Equations 13 (11-12) 1031 - 1050, 2008.

Information

Published: 2008
First available in Project Euclid: 18 December 2012

zbMATH: 1185.35132
MathSciNet: MR2483129

Subjects:
Primary: 35K57
Secondary: 35B40, 35K65

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.13 • No. 11-12 • 2008
Back to Top